Taiwanese Journal of Mathematics

A SECTION THEOREM IN INTERVAL SPACE WITH APPLICATIONS

Yuguang Xu and Xian Wu

Full-text: Open access

Abstract

In this paper, we prove a section theorem of Ky Fan type in interval space, and then, as its applications, some minimax inequalities and a xed point theorem are obtained.

Article information

Source
Taiwanese J. Math., Volume 2, Number 3 (1998), 321-327.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500406972

Digital Object Identifier
doi:10.11650/twjm/1500406972

Mathematical Reviews number (MathSciNet)
MR1641171

Zentralblatt MATH identifier
0920.47053

Subjects
Primary: 47H04: Set-valued operators [See also 28B20, 54C60, 58C06] 47H10: Fixed-point theorems [See also 37C25, 54H25, 55M20, 58C30] 49J35: Minimax problems 52A07: Convex sets in topological vector spaces [See also 46A55]

Keywords
interval space compact set convex set connected

Citation

Xu, Yuguang; Wu, Xian. A SECTION THEOREM IN INTERVAL SPACE WITH APPLICATIONS. Taiwanese J. Math. 2 (1998), no. 3, 321--327. doi:10.11650/twjm/1500406972. https://projecteuclid.org/euclid.twjm/1500406972


Export citation